# SDR SWIA202158770

- Difficulty date: March 9, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 605-621 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRGR 27 HAS MULTIPLE SPOTS OF CORROSION FROM FS605.00 TO FS621.00     (C-CHECK RO 6/11/2021)    REMOVED AND REPLACED STR 27 FROM FS 559+112 - FS 621 IAW CRJ 200 SRM 51-42-06. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED FORM 337. NO WEIGHT CHANGE NOTED.
